Sur certains espaces vectoriels topologiques. (French) Zbl 0042.35302

Full Text: DOI Numdam EuDML


[1] N. BOURBAKI, Topologie générale, chap. x (Actual. Scient. et Ind., n° 1084). · Zbl 0139.15904
[2] J. DIEUDONNÉ et L. SCHWARTZ, La dualité dans LES espaces (F) et (LF) (Ann. Inst. Fourier, I (1949), p. 61-101). · Zbl 0035.35501
[3] A. GROTHENDIECK, Sur la complétion du dual d’un espace vectoriel localement convexe (C. R. Acad. Sci. Paris, 230 (1950), p. 605-606). · Zbl 0034.37401
[4] A. GROTHENDIECK, Critères généraux de compacité dans LES espaces vectoriels localement convexes. pathologie des espaces (LF) (C. R. Acad. Sci. Paris, 231 (1950), p. 940-942). · Zbl 0039.33504
[5] G. W. MACKEY, On infinite-dimensional linear spaces (Trans Amer. Math. Soc., 57 (1945), p. 155-207). · Zbl 0061.24301
[6] G. W. MACKEY, On convex topological linear spaces (Trans. Amer. Math. Soc., 60 (1946), p. 520-537). · Zbl 0061.24302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.